# SDR UALA2012022801241

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 44,440 hours, 11,539 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT ON SIDE OF SEATS 2B AND 6B ARE DAMAGED.  NEEDS NEW LIGHT ASSY.  REPLACED 2B, AND 6B EEL LIGHTS AFT POSITION.  P/N 7894-1.  OPS TEST NORMAL.
